MAUDE Adverse Event Report: K2M, INC. SET SCREW; ATR; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. SET SCREW; ATR; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 2901-10001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
A patient was revised to address two migrated everest set screws at s1.During the revision, the surgeon identified two additional migrated everest set screws at l3.This report captures the second of two migrated everest set screws at l3.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Coding has been updated to reflect investigation conclusion.

Brand Name
SET SCREW; ATR
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19455285
Report Number3004774118-2024-00031
Device Sequence Number15230515
Product Code NKG
UDI-Device Identifier10888857037939
UDI-Public10888857037939
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181603
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2901-10001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown